# SDR UALA2010092403550

- Difficulty date: September 23, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 65,498 hours, 24,638 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AND OBS SMOKE MASK STRETCHED OUT.   REPLACED BOTH MASKS.
